# SDR SIMA20250812001

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 15,668 hours, 10,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS. EMERGENCY LIGHT BATTERY FAULT. "TRANSFERRED TO NRWC 082-DFW-03522" RAR #3 EMERGENCY LIGHT POWER UNIT IAW:AMM 33-50-01 OPC GOOD MEL IS NOW RESTORED
